# SDR AALA20091105MIA01

- Difficulty date: November 5, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 77,895 hours, 12,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP AT LEFT NUMBER FOUR DOOR.
